# SDR USAA020189

- Difficulty date: May 14, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 39,356 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .5 INCH, AFT CARGO DOOR SKIN, AFT UPPER CORNER.  INSTALLED DOUBLER PER SRM 52-00-01. (M)
